Alert archive / New York / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 73, NWS Buffalo, NY

July 15, 2024Lewis County, Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 15, 2024, 7:20 PM EDT for Lewis County, Oswego County, New York. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2024, 7:20 PM EDT (23:20 UTC)
Expired
Jul 15, 2024, 8:15 PM EDT
In force
55 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Lewis County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 12 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 12:21 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
322 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

214 
WUUS51 KBUF 152320
SVRBUF
NYC049-075-160015-
/O.NEW.KBUF.SV.W.0073.240715T2320Z-240716T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
720 PM EDT Mon Jul 15 2024

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southern Lewis County in central New York...
  Northeastern Oswego County in central New York...

* Until 815 PM EDT.

* At 720 PM EDT, a severe thunderstorm was located near Redfield, or
  16 miles north of Camden, moving northeast at 30 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Lowville, Whetstone Gulf State Park, Highmarket, Denmark, New
  Bremen, Watson, Martinsburg, Lyonsdale, Greig, and Port Leyden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Buffalo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4345 7568 4360 7591 4369 7583 4369 7577
      4375 7578 4392 7563 4375 7512 4365 7511
TIME...MOT...LOC 2320Z 221DEG 25KT 4358 7576 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

RSH
2 follow-up statements
798 
WWUS51 KBUF 152344
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
744 PM EDT Mon Jul 15 2024

NYC075-152353-
/O.CAN.KBUF.SV.W.0073.000000T0000Z-240716T0015Z/
Oswego NY-
744 PM EDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSWEGO COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has weakened and 
moved out of Oswego county. Therefore, the warning has been
cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.

&&

LAT...LON 4356 7556 4369 7577 4375 7578 4392 7563
      4376 7516
TIME...MOT...LOC 2343Z 228DEG 25KT 4368 7559 

$$

NYC049-160015-
/O.CON.KBUF.SV.W.0073.000000T0000Z-240716T0015Z/
Lewis NY-
744 PM EDT Mon Jul 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL LEWIS COUNTY...

At 743 PM EDT, a severe thunderstorm was located near Whetstone Gulf
State Park, or 18 miles northwest of Boonville, moving northeast at
30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lowville, Whetstone Gulf State Park, Highmarket, Denmark, New Bremen,
Watson, Martinsburg, Greig, Castorland, and Turin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4356 7556 4369 7577 4375 7578 4392 7563
      4376 7516
TIME...MOT...LOC 2343Z 228DEG 25KT 4368 7559 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RSH
948 
WWUS51 KBUF 160006
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
806 PM EDT Mon Jul 15 2024

NYC049-160015-
/O.EXP.KBUF.SV.W.0073.000000T0000Z-240716T0015Z/
Lewis NY-
806 PM EDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEWIS COUNTY WILL
EXPIRE AT 815 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.

&&

LAT...LON 4356 7556 4369 7577 4375 7578 4392 7563
      4376 7516
TIME...MOT...LOC 0005Z 221DEG 25KT 4378 7547 

$$

TMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:46 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 15, 6:46 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
646 PM EDT Mon Jul 15 2024

.SYNOPSIS...
An unsettled pattern will continue through midweek...with
another round of strong thunderstorms possible Tuesday. A cold
front will sweep across the area midweek...with high pressure
building across our area in its wake and providing mainly
dry...cooler...and much less humid conditions for the second
half of the week.

&&

.NEAR TERM /THROUGH TUESDAY/...
Satellite imagery shows an MCV over Lake Ontario, with a line of
thunderstorms extending southeast of it across the Eastern Lake
Ontario region and into Central NY. The severe weather threat
associated with this will be ending soon as this line of storms
exits the area during the next hour or so. However, winds will
gust to 45 mph along the Lake Erie shoreline through 8 p.m. or
so.

The MCV will slide east of our region this evening...with associated
showers and storms quickly winding down from west to east in its
wake. Can't rule out a few additional scattered showers or an
isolated storm overnight given the very warm and moist airmass,
however expect the bulk of the area to be largely dry following the
departure of today's MCV. It will be another sultry night with lows
in the upper 60s to low 70s.

During Tuesday the longwave upper-level trough will remain well
upstream of the area over northwest Ontario. A weak low level trough
axis will linger in place from the Ohio Valley to New England, with
its position modulated by numerous rounds of convection and
associated composite outflow. This feature will serve as the conduit
for yet another convectively generated vorticity maxima/MCV that
will move east across our region Tuesday, with this feature
supporting another round of showers and thunderstorms that will
cross the area from west to east.

The 12z/15 suite of model guidance still suggests an earlier arrival
of this next wave compared to today's...though this is just a little
bit slower than seen in last night's guidance. Current timing takes
this feature across western NY between the morning/midday hours,
then the eastern Lake Ontario region/central New York early Tuesday
afternoon. The earlier arrival of forcing, clouds, and showers
relative to the diurnal cycle may act to limit potential instability
across far western New York...with areas further south and east
having a better opportunity for notable diurnal destabilization.
Deep layer shear is not particularly strong (only around 30 knots)
across western New York...however this looks to be greater with
increasing northeastward extent - with this especially the case
across the North Country where 0-6km bulk shear is currently
projected to be in the 40 to 50 knot range. As is typically the
case...the MCV will also likely bring a mesoscale region of enhanced
low/mid level shear, convergence, and ascent as it crosses the
region...thereby providing a more favorable environment for strong
to severe storms.

At this point strong damaging winds again appear likely to be the
primary severe weather threat...along with a secondary risk for
large hail. Additionally...the enhanced shear supplied by the MCV
will also support a low but nonzero risk for an isolated tornado or
two...with this risk likely greatest across the eastern Finger Lakes
and North Country where the environmental shear currently looks to
be highest.

In the wake of the MCV, a few more showers and thunderstorms may
develop along lake breeze driven convergence zones in the afternoon
and evening, mainly from the Southern Tier through the Finger Lakes
and Central NY. Increasing southwest flow off Lake Erie will likely
produce a stable lake shadow northeast of the lake with mainly dry
weather following the morning/midday convection.

Otherwise it will be very warm and humid again Tuesday, with highs
in the low 80s for Western NY and mid to upper 80s from the Genesee
Valley into Central NY. While apparent temperatures could briefly
tickle 95F from the Genesee Valley into Central NY, the brief/
marginal nature of these and the potential for clouds and convection
to keep temperatures a few degrees lower both preclude the need for
any Heat Advisories at this time.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Longwave trough will gradually work through the Great Lakes
Tuesday night through Wednesday night, ending up in Quebec by
Thursday morning. One or more convectively augmented shortwaves
may cross NY/PA Tuesday night through Wednesday, supporting
ongoing chances of a few showers and thunderstorms at times.

Cold front will gradually settle southeast across the region
late Wednesday afternoon, with chances of showers and
thunderstorms ending from northwest to southeast late Wednesday
through Wednesday night with the frontal passage. Drier and less
humid air will arrive later Wednesday night in the wake of the
cold front.

High pressure will build in Thursday and Thursday night and
result in a period of drier, less humid, and somewhat cooler
weather. High temperatures Thursday in the 70s and lows Thursday
night in the 50s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
It's looking like this will be a stretch of spectacular weather
across the region, with a broad ridge of high pressure building
across the region. A weak cold front will drop southward across the
region Sunday, but its passage should largely be rain-free with
possibly an isolated shower. Otherwise, there's good model agreement
providing high confidence in rain-free weather. Temperatures will be
near normal with daytime highs averaging in the mid 70s to lower 80s
and nighttime lows mainly in the mid 50s to lower 60s.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
A convective wave will push east of the area through this
evening...followed by a return to mainly VFR conditions for the
rest of the night. This being said...there could be a brief
period of lingering MVFR ceilings behind this wave...with
additional MVFR/IFR ceilings also possible across the Southern
Tier late tonight.

On Tuesday yet another convectively-driven wave will cross the area
from west to east during the morning and early afternoon hours. This
will support another round of showers and thunderstorms...with some
of the storms again potentially strong to severe...with this risk
greatest from the Finger Lakes eastward across the North Country. As
is the case today...strong wind gusts to 50 knots and large hail
will be the main severe weather threats. Otherwise brief periods of
MVFR/IFR will again be possible within any stronger/heavier showers
and storms.

In the wake of this second wave...a few more showers and storms and
localized MVFR restrictions may develop along lake breeze driven
convergence zones Tuesday afternoon and evening, mainly from the
Southern Tier through the Finger Lakes and Central NY. Meanwhile
conditions should tend to return to VFR further to the north and
west.

Outlook...

Tuesday night...VFR/MVFR with scattered to numerous showers and
thunderstorms.

Wednesday...VFR/MVFR with a chance of showers and thunderstorms.

Thursday through Saturday...VFR.

&&

.MARINE...
In the wake of a passing disturbance, there will be a few hours
of strong southwest winds...resulting in a brief period of
small craft conditions on Lake Erie and the Upper Niagara River
through this evening.

Southwest flow will increase again late tonight through Tuesday,
producing more notable chop on both lakes, with a period of Small
Craft Advisory conditions appearing increasingly likely on Lake Erie
Tuesday following the passage of yet another disturbance. This
second disturbance will also likely generate a another round of
showers and storms across our region...with any stronger storms
again capable of strong wind gusts and locally higher waves.

Periodic chances for showers and thunderstorms will then continue
across eastern Lake Erie and Lake Ontario through Wednesday, with
the potential for locally higher winds and waves in and near any
storms.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 11 PM EDT this evening for
     NYZ010-019-085.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ020-
         040-041.

&&

SYNOPSIS...JM/JJR
NEAR TERM...Apffel/Hitchcock/JM/JJR
SHORT TERM...Hitchcock/JJR/TMA
LONG TERM...Apffel
AVIATION...Apffel/JM/JJR
MARINE...Apffel/JM/JJR
Hazardous weather outlook, Jul 15, 6:45 PM EDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
645 PM EDT Mon Jul 15 2024

NYZ001-002-011-012-020-021-162245-
Niagara-Orleans-Genesee-Wyoming-Cattaraugus-Allegany-
645 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-019-085-162245-
Northern Erie-Chautauqua-Southern Erie-
645 PM EDT Mon Jul 15 2024

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated damaging wind gusts and brief torrential downpours will be
the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-004-006-013-014-162245-
Monroe-Wayne-Oswego-Livingston-Ontario-
645 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated damaging wind gusts and brief torrential downpours will be
the primary hazards.

Tuesday will also be very warm and humid, with the heat index
possibly reaching the mid 90s prior to the arrival of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005-162245-
Northern Cayuga-
645 PM EDT Mon Jul 15 2024

...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated damaging wind gusts and brief torrential downpours will be
the primary hazards.

Tuesday will also be very warm and humid, with the heat index
possibly reaching the mid 90s prior to the arrival of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-162245-
Jefferson-Lewis-
645 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a Slight Risk of severe thunderstorms again Tuesday.
Isolated damaging wind gusts and brief torrential downpours will be
the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-162245-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
645 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Jul 15, 6:07 PM EDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
607 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Tstm Wnd Dmg     Lima                    42.91N 77.61W
07/15/2024                   Livingston         NY   Trained Spotter

            Multiple trees down.

&&
Local storm report, Jul 15, 6:09 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
609 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Hail             Victor                  42.98N 77.41W
07/15/2024  E1.00 Inch       Ontario            NY   Public

&&
Local storm report, Jul 15, 6:57 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
657 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Tstm Wnd Dmg     5 SW Cato               43.12N 76.65W
07/15/2024                   Cayuga             NY   Public

            Trees and wires down in the town of
            Conquest.

0551 PM     Tstm Wnd Dmg     Port Byron              43.04N 76.63W
07/15/2024                   Cayuga             NY   911 Call Center

            Trees and wires down in the town of Port
            Byron.

0555 PM     Tstm Wnd Dmg     Cato                    43.17N 76.57W
07/15/2024                   Cayuga             NY   911 Call Center

            Trees and wires down in the town of Cato.

&&
Local storm report, Jul 15, 7:04 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
704 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Hail             Canandaigua             42.89N 77.28W
07/15/2024  E1.75 Inch       Ontario            NY   Public

&&

EAJ
Local storm report, Jul 15, 7:14 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
714 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Flash Flood      1 W Le Roy              42.98N 78.00W
07/15/2024                   Genesee            NY   NWS Employee

            NY-5 and railroad underpass flooded. Around
            5 feet of water.

&&

EAJ
Local storm report, Jul 15, 7:15 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
715 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     Tstm Wnd Dmg     1 WSW Rush              42.99N 77.67W
07/15/2024                   Monroe             NY   911 Call Center

            Tree down blocking roadway.

0434 PM     Tstm Wnd Dmg     Mendon                  43.00N 77.50W
07/15/2024                   Monroe             NY   911 Call Center

            Multiple trees down.

0411 PM     Tstm Wnd Dmg     4 WNW Lakeville         42.86N 77.77W
07/15/2024                   Livingston         NY   911 Call Center

            Trees and wires down making road impassable.

0352 PM     Tstm Wnd Dmg     Pavillion               42.88N 78.02W
07/15/2024                   Genesee            NY   911 Call Center

            Trees and wires down.

0357 PM     Tstm Wnd Dmg     Le Roy                  42.98N 77.99W
07/15/2024                   Genesee            NY   911 Call Center

            Trees and wires down.

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:57 AM EDTSmall Craft AdvisoryBUF35 hr
Jul 15, 11:50 AM EDTSpecial Marine WarningBUF55 min
Jul 15, 1:08 PM EDTSpecial Marine WarningBUF21 min
Jul 15, 1:12 PM EDTSevere Thunderstorm WarningBUFErie, Niagara48 min
Jul 15, 1:50 PM EDTSpecial Weather StatementBUFGenesee40 min
Jul 15, 1:54 PM EDTSpecial Marine WarningBUF66 min
Jul 15, 1:56 PM EDTSpecial Marine WarningBUF49 min
Jul 15, 2:07 PM EDTSevere Thunderstorm WarningBUFChautauqua, Erie53 min
Jul 15, 2:09 PM EDTSpecial Marine WarningBUF36 min
Jul 15, 2:22 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans53 min
Jul 15, 2:49 PM EDTSpecial Marine WarningBUF41 min
Jul 15, 2:53 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming67 min
Jul 15, 3:06 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Wyoming54 min
Jul 15, 3:08 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Monroe, Niagara, Orleans27 min
Jul 15, 3:30 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFGenesee, Livingston, Monroe, Wyoming60 min
Jul 15, 3:31 PM EDTBeach Hazards StatementBUFChautauqua, Erie28 hr
Jul 15, 3:49 PM EDTTornado WarningBUFGenesee, Livingston, Wyoming26 min
Jul 15, 4:07 PM EDTFlash Flood WarningBUFErie, Genesee, Wyoming4 hr
Jul 15, 4:17 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFLivingston, Monroe, Ontario, Wayne58 min
Jul 15, 4:40 PM EDTTornado WarningBUFOntario, Wayne35 min
Jul 15, 4:51 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFCayuga, Ontario, Oswego, Wayne54 min
Jul 15, 4:55 PM EDTFlash Flood WarningBUFGenesee, Livingston, Monroe, Ontario, Wyoming4 hr
Jul 15, 5:26 PM EDTSpecial Marine WarningBUF64 min
Jul 15, 5:42 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne63 min
Jul 15, 6:24 PM EDTSevere Thunderstorm Warning Considerable damage threatBUFLewis, Oswego66 min

Nearby

Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.